Ultraproducts of $L_1$-predual spaces
Fundamenta Mathematicae, Tome 113 (1981) no. 3, pp. 221-234
Cet article a éte moissonné depuis la source Institute of Mathematics Polish Academy of Sciences
@article{10_4064_fm_113_3_221_234,
author = {S. Heinrich},
title = {Ultraproducts of $L_1$-predual spaces},
journal = {Fundamenta Mathematicae},
pages = {221--234},
year = {1981},
volume = {113},
number = {3},
doi = {10.4064/fm-113-3-221-234},
language = {en},
url = {http://geodesic.mathdoc.fr/articles/10.4064/fm-113-3-221-234/}
}
S. Heinrich. Ultraproducts of $L_1$-predual spaces. Fundamenta Mathematicae, Tome 113 (1981) no. 3, pp. 221-234. doi: 10.4064/fm-113-3-221-234
Cité par Sources :